# SDR LR7A05005

- Difficulty date: March 6, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 51,745 hours, 32,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5321 FOUND BELLY SKIN SCRATCHED AND DENTED AT FS 297E - 345E, BL 40L - 40R.  SKIN REPLACED FS 297E - 245E, BL 61L/R IAW SMP583 CHP 51-60 & 51-70.
